MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH
Model Number CD3365-40Q
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for remote follow up via merlin.Net.A review of the transmission revealed long charge time exhibited by the implantable cardioverter defibrillator (icd).No interventions were reported.No further information was available.
 
Additional Manufacturer Narrative
Additional information: b1, b2, b5, d6b, d9, h1, and h6.
 
Event or Problem Description
New information received notes that the device was explanted and replaced due to elective replacement indicator (eri)/ end of life (eol).The patient was stable.
 
Additional Manufacturer Narrative
The reported event of slow charging was not confirmed.The device was received with normal output and normal telemetry communication.Longevity assessment found the device was operating at elective replacement level, consistent with normal longevity.Electrical and mechanical tests performed including output and capacitor maintenance did not identify any functional issues.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23032995
Report Number2017865-2025-99908
Device Sequence Number18596927
Product Code NIK
UDI-Device Identifier05414734508292
UDI-Public(01)05414734508292(10)A000017111(17)180131
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberCD3365-40Q
Device Catalogue NumberCD3365-40Q
Device Lot NumberA000017111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/02/2025
10/31/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/28/2025
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISURE; QUARTET; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale